Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Why am I having tendons in forearm and muscles below knee while taking tylenol?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
I've been on Percocet for eight years two weeks ago I quit and start taking Tylenol three five days ago I quit both when I go to bed I sleep for couple hours and then I wake up and my tendons in my forearms and my muscles below my knee I want to rip out because all I want to do is stretch them are these part of withdrawals or something else
Posted Sat, 18 Jan 2014 in Mental Health
Answered by Dr. Yogesh D 11 minutes later
Brief Answer: Yes, most likely withdrawal symptoms. Detailed Answer: Hello, Thanks for posting your question. I have carefully gone through your question, and I understand your problem. Percocet contains oxycodon + Paracetamol, oxycodon is an opioid, and can cause withdrawal effects like the ones you are having. You just need to wait it out, and you will most certainly feel better. Since this is happening only after you wake up, I do not think it to be serious, I presume, this pain/wanting to stretch the muscle gradually wanes off as the day progresses. Hang on, don't lose hope, you will be fine soon. If you are bothered too much by this, then you should consult your local doctor to see what can be done. Hope this answers your question, however, you can write back to me if you have further concerns or doubts. Wishing you all the very best. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor